Extended Hamilton-Jacobi theory, contact manifolds, and integrability by quadratures

  1. Grillo, S. 1
  2. Padrón, E. 2
  1. 1 National University of Cuyo
    info

    National University of Cuyo

    Ciudad de Mendoza, Argentina

    GRID grid.412108.e

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Journal of Mathematical Physics

ISSN: 0022-2488

Año de publicación: 2020

Volumen: 61

Número: 1

Tipo: Artículo

Exportar: RIS
DOI: 10.1063/1.5133153 SCOPUS: 2-s2.0-85078817487 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus